Alert archive / Michigan / Beach Hazards Statements in 2015

Beach Hazards Statement 6, NWS Detroit, MI

July 7, 2015Huron County, Saint Clair County, Sanilac County, Michigan

NWS Detroit, MI issued this beach hazards statement at Jul 7, 2015, 4:00 AM EDT for Huron County, Saint Clair County, Sanilac County, Michigan. It took effect at Jul 7, 2015, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2015, 4:00 AM EDT (08:00 UTC)
In effect from
Jul 7, 2015, 2:00 PM EDT
Expired
Jul 7, 2015, 9:46 PM EDT
In force
8 hr
Issued by
NWS Detroit, MI

Counties Huron County, MI, Saint Clair County, MI, Sanilac County, MI

The radar

The Detroit radar (KDTX), 101 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1569 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WHUS43 KDTX 070800
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 AM EDT TUE JUL 7 2015

...GUSTY NORTH WINDS WILL DEVELOP THIS AFTERNOON...


MIZ049-055-063-080200-
/O.NEW.KDTX.BH.S.0006.150707T1800Z-150708T0200Z/
HURON-SANILAC-ST. CLAIR-
400 AM EDT TUE JUL 7 2015

...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH
IS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG LONGSHORE CURRENTS...EXPECTED.

* LOCATION...BEACHES FROM CASEVILLE TO PORT HURON INCLUDING...

  CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK...
  PORT AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON...
  BIRCH BEACH...LAKEPORT...FORT GRATIOT...PORT HURON...

* OVERVIEW/POTENTIAL IMPACTS...GUSTY NORTH WINDS WILL QUICKLY
  DEVELOP FOLLOWING THE PASSAGE OF A COLD FRONT EARLY THIS
  AFTERNOON. THESE WINDS WILL LEAD TO A RAPID BUILDING OF WAVE
  HEIGHTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A
CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR
NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR
BEACH ACCESS POINTS AND LIFEGUARD STATIONS. 


TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT
DANGEROUSCURRENTS.ORG (ALL LOWER CASE)

&&

$$
2 follow-up statements
418 
WHUS43 KDTX 071953
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
353 PM EDT TUE JUL 7 2015

...GUSTY NORTH WINDS WILL CONTINUE THIS AFTERNOON...

MIZ049-055-063-080200-
/O.CON.KDTX.BH.S.0006.000000T0000Z-150708T0200Z/
HURON-SANILAC-ST. CLAIR-
353 PM EDT TUE JUL 7 2015

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* STRONG LONGSHORE CURRENTS...EXPECTED.

* LOCATION...BEACHES FROM CASEVILLE TO PORT HURON INCLUDING...

 CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK...PORT
AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON...BIRCH
BEACH...LAKEPORT...FORT GRATIOT...PORT HURON...

* OVERVIEW/POTENTIAL IMPACTS...GUSTY NORTH WINDS WILL CONTINUE
  FOLLOWING THE PASSAGE OF A COLD FRONT EARLY EARLIER THIS
  AFTERNOON. THESE WINDS WILL LEAD TO A RAPID BUILDING OF WAVE
  HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A
CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR
NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR
BEACH ACCESS POINTS AND LIFEGUARD STATIONS.

A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO
SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT
SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM...
MAKING IT DIFFICULT TO RETURN TO SHORE.

TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT
DANGEROUSCURRENTS.ORG (ALL LOWER CASE)

&&

$$
036 
WHUS43 KDTX 080146
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 PM EDT TUE JUL 7 2015


MIZ049-055-063-080300-
/O.CAN.KDTX.BH.S.0006.000000T0000Z-150708T0200Z/
HURON-SANILAC-ST. CLAIR-
946 PM EDT TUE JUL 7 2015

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
BEACH HAZARDS STATEMENT. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 7, 3:32 AM EDT, 28 minutes earlier.

Area forecast discussion, Jul 7, 3:32 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
332 AM EDT TUE JUL 7 2015

.SHORT TERM...TODAY AND TONIGHT

AS OF THE 07Z SFC ANALYSIS...A COLD FRONT EXTENDS FROM ROGERS CITY
MI TO THE NRN CHICAGO SUBURBS. A RATHER GOOD LOW LEVEL DENSITY
GRADIENT FOR JULY EXISTS ACROSS THIS BOUNDARY WITH A 10 TO 20 DEG
DIFFERENCE IN TEMPS/DEWPTS. THIS COLD FRONT WILL BE DRIVEN ACROSS SE
MI TODAY AS A RESULT OF MID LEVEL HEIGHT FALLS ASSOCIATED WITH A
MID/UPPER LEVEL TROUGH AXIS TRAVERSING THE NRN GREAT LAKES.
AVAILABLE OBSERVATIONS ARE IN SUPPORT OF MODEL MOISTURE PROFILES
SHOWING AN AXIS OF DEEP LAYER MOISTURE ALONG THIS FRONTAL BOUNDARY
/PWATS AROUND 2 IN/. WHILE THE BETTER MID LEVEL HEIGHT FALLS WILL
OCCUR TO THE NORTH OF THE FORECAST AREA TODAY...ENTRANCE REGION
UPPER JET DYNAMICS WILL SUSTAIN GOOD LOWER TROPOSPHERIC
FRONTOGENESIS ACROSS THE FRONT AS IT WORKS ITS WAY ACROSS SE MI. THE
ABUNDANCE OF MOISTURE IN THE PREFRONTAL ENVIRONMENT WITH THE LARGE
SCALE FORCING WILL BE SUFFICIENT TO GENERATE A HEALTHY COVERAGE OF
SHOWERS. GIVEN THE NARROW FRONTAL CIRCULATION...THIS WILL LIKELY
SPAN A 3 TO 4 HOUR TIME PERIOD ALONG THE SURFACE FRONT. THIS FRONT
IS EXPECTED TO MOVE ACROSS THE TRI CITIES BETWEEN 12Z AND
15Z...REACHING FLINT AND THE THUMB REGION AROUND 16Z AND METRO
DETROIT/PORT HURON 19-20Z. ISOLD/SCT CONVECTION WILL LIKELY CONTINUE
TO PRECEDE THE LARGER SCALE ASCENT ALONG THE LEAD EDGE OF THE MID
LEVEL MOISTURE PLUME.

THERE HAS BEEN SOME THUNDERSTORMS EARLY THIS MORNING ACROSS SW LOWER
MI. RELATIVELY WARM AIR ALOFT IS KEEPING MID LEVEL LAPSE RATES
RATHER SHALLOW...THUS LIMITING THE DEGREE OF ELEVATED INSTABILITY.
THE BETTER CHANCES FOR THUNDERSTORMS WILL OCCUR ACROSS THE ERN HALF
OF THE FORECAST AREA WHERE THE LATER FRONTAL PASSAGE WILL AFFORD AN
OPPORTUNITY FOR THE DEVELOPMENT OF SOME SFC BASED INSTABILITY. SINCE
TEMPS ARE ALREADY IN THE MID 70S AHEAD OF THE FRONT...SFC TEMPS
AROUND 80 ACROSS THE FAR EAST SEEM ATTAINABLE. THIS ALONG WITH SFC
DEWPOINTS AROUND 70 WOULD GENERATE AROUND 1000 J/KG SB CAPE. ALTHOUGH
NOT SPECTACULAR...0-6KM BULK APPROACHING 30 KNOTS THIS AFTERNOON
COMBINED WITH THE POTENTIAL INSTABILITY MAY SUPPORT SOME ISOLATED
STRONG CONVECTION...GENERALLY EAST OF A LINE FROM SANDUSKY TO
HILLSDALE. GIVEN THE NARROW AXIS OF TROPICAL MOISTURE ALONG THE
FRONT...ANY CONVECTION WILL BE CAPABLE OF PRODUCING SOME VERY
INTENSE RAINFALL.

TEMPS AND DEWPOINTS WILL RAPIDLY FALL WITH THE SFC FRONTAL PASSAGE
TODAY. LATE DAY DIURNAL HEATING WILL AT LEAST SUPPORT A REBOUND IN
TEMPS DURING THE LATER HALF OF THE DAY IN LOCALS WHICH EXPERIENCE AN
EARLIER FROPA. POST FRONTAL STRATO CU SHOULD ERODE FROM NORTH TO
SOUTH DURING THE AFTERNOON AND EVENING GIVEN THE DEGREE OF DRY AIR
ADVECTION. THIS EXPECTED CLEARING AND UPSTREAM TEMPS SUPPORT MOS
GUIDANCE MIN TEMPS DOWN INTO THE 50S TONIGHT.

&&

.LONG TERM...

UPPER LEVEL WESTERLY CONFLUENT FLOW WEDNESDAY MORNING WILL ALLOW
LARGE AREA OF HIGH PRESSURE (1020 MB) TO TRANSLATE EAST INTO THE
CENTRAL GREAT LAKES WITH GOOD SUBSIDENCE AND DRYING OCCURRING...AS
700 MB DEW PT DEPRESSIONS RISE TO 40 TO 50 C PER 00Z EURO/NAM. THIS
DRY AIR WILL BE IMPORTANT AS LOWER AMPLITUDE WAVE COMINGS OUT OF
THE SOUTHERN PLAINS AND SKIRTS THROUGH THE NORTHERN OHIO VALLEY
WEDNESDAY NIGHT INTO THURSDAY. MODEL CONSENSUS IS FOR THE SURFACE
LOW TO TRACK SOUTH OF THE MICHIGAN BORDER...BUT THE STRENGTH OF THIS
LOW AND SUBSEQUENT MOISTURE TRANSPORT NORTH STILL VARYING AMONGST
00Z SUITE...SEE DRY GFS VS WETTER EURO/CANADIAN SOLUTIONS. SEEMS
LIKELY LOCATIONS ALONG AND SOUTH OF I-94 CORRIDOR WILL GET CLIPPED
WITH SHOWERS AS 850 MB CIRCULATION TRACKS ALONG/CLOSE TO THE
BORDER...WITH DIMINISHING CHANCES FARTHER NORTH. LOOKING AT HIGHS IN
MID 70S FOR WEDNESDAY...AS 850 MB TEMPS RISE TO AROUND 10 C.
THURSDAY'S HIGHS WILL BE DEPENDENT HOW FAST THE CLOUDS AND SHOWERS
EXIT THE AREA...WITH THE POTENTIAL FOR MAXES TO REACH 80+ DEGREES AS
850 MB TEMPS END THE DAY AROUND 13 C.

STRONG UPPER LEVEL RIDGE (594-595 DAM AT 500 MB) IS FORECASTED TO
BUILD OVER THE SOUTHEASTERN UNITED STATES ON FRIDAY...CONTINUING TO
STRENGTHEN AND RETROGRADE TO THE WEST OVER THE WEEKEND.
UNFORTUNATELY...SOUTHERN LOWER MICHIGAN LOOKS TO BE IN THE ACTIVE
OUTER FRINGE OF THE RIDGE...WITH POTENTIAL FOR SHOWERS AND
THUNDERSTORMS OVER THE WEEKEND AS RIBBON OF MOISTURE (PW VALUES OF
CLOSE TO 2 INCHES) ROTATES THROUGH.

&&

.MARINE...
A COLD FRONT PASSING THROUGH THE CENTRAL GREAT LAKES THIS MORNING
WILL PRODUCE SHOWERS AND THUNDERSTORMS. POST-FRONTAL WINDS THIS
AFTERNOON INTO THIS EVENING LOOK A BIT STRONGER...IN THE 15 TO 25
KNOT RANGE...AND HAVE ISSUED SMALL CRAFT ADVISORIES FOR
NEARSHORE WATERS OF SOUTHERN LAKE HURON.  WINDS GRADUALLY DIMINISH
TONIGHT INTO WEDNESDAY AS HIGH PRESSURE BUILDS ACROSS THE REGION.
A PERIOD OF MODEST EASTERLY FLOW LOOKS TO  DEVELOP OVER LAKE ERIE
AS LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY ON THURSDAY.
OTHERWISE...LIGHT WINDS LOOK TO CONTINUE RIGHT INTO THE WEEKEND.

&&

.AVIATION...ISSUED 1157 PM EDT MON JUL 6 2015

MOISTURE SURGING NORTHWARD AHEAD OF THE COLD FRONT WILL CONTINUE TO
SUPPORT SHOWERS WITH THE GREATEST COVERAGE IN THE MBS AREA DURING
THE PRE-DAWN HOURS...ALONG WITH A FEW THUNDERSTORMS. SOME IFR WITHIN
FRONTAL ZONE WILL ALSO BE POSSIBLE THERE AS THE FRONT MOVES THROUGH
DURING THE COOLEST PART OF THE DAY. DAYTIME SURFACE HEATING WILL
LIKELY BE ABLE TO PREVENT IFR DEVELOPMENT FARTHER SOUTH/LATER IN THE
DAY BUT POTENTIAL REMAINS FOR SOLID MVFR CEILING WITH INCREASING
SHOWER COVERAGE AND ESPECIALLY WITH THE APPROACH/PASSAGE OF THE COLD
FRONT. THE POST FRONTAL WIND SHIFT TOWARD THE NORTH WILL BRING A
RAPID IMPROVEMENT IN CEILING FROM MID TUESDAY AFTERNOON INTO TUESDAY
EVENING.

FOR DTW... FRONTAL TIMING AT DTW IN 15-18Z TIME FRAME WILL BE
SUBJECT TO ADJUSTMENTS BASED ON EVENTUAL COVERAGE OF SHOWERS DURING
THE MORNING. GREATER COVERAGE WILL SUPPORT FASTER TIMING...GREATER
INTENSITY WILL SUPPORT SLOWER TIMING.

//DTW THRESHOLD PROBABILITIES...

* HIGH FOR CEILING 5000 FEET OR LESS LATE MORNING THROUGH AFTERNOON
  ALONG AND BEHIND COLD FRONT.

* LOW FOR THUNDERSTORMS ALONG AND AHEAD OF COLD FRONT.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...SC
LONG TERM....SF
MARINE.......SF
AVIATION.....BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 6, 10:37 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1037 PM EDT MON JUL 6 2015

MIZ055-062-063-068>070-075-076-082-083-070815-
SANILAC-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
1037 PM EDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A LOW CHANCE OF THUNDERSTORMS LATE TONIGHT AS MOISTURE
INCREASES OUT AHEAD OF A COLD FRONT. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE BUT HEAVY DOWNPOURS AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE. MOTION WILL BE WEST TO EAST AT 25 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ON TUESDAY AS A COLD FRONT PASSES
THROUGH. A CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY NIGHT
INTO THURSDAY...WITH THE WEEKEND ALSO LOOKING UNSETTLED WITH
A CONTINUED CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MIZ047>049-053-054-060-061-070815-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SHIAWASSEE-GENESEE-
1037 PM EDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS MOISTURE INCREASES
AHEAD OF A COLD FRONT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE
BUT HEAVY DOWNPOURS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THE
STRONGEST STORMS. MOTION WILL BE WEST TO EAST AT 25 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ON TUESDAY AS A COLD FRONT PASSES
THROUGH. A CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY NIGHT
INTO THURSDAY...WITH THE WEEKEND ALSO LOOKING UNSETTLED WITH
A CONTINUED CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070815-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1037 PM EDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT OVER SAGINAW BAY AND
NORTHERN LAKE HURON AS MOISTURE INCREASES OUT AHEAD OF A COLD FRONT.
THE STRONGEST STORMS COULD PRODUCE WIND TO 30 KNOTS AND HEAVY
DOWNPOURS WHILE MOVING WEST TO EAST AT 20 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ON TUESDAY AS A COLD FRONT PASSES
THROUGH. A CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY NIGHT
INTO THURSDAY...WITH THE WEEKEND ALSO LOOKING UNSETTLED WITH
A CONTINUED CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

BT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:45 AM EDTSmall Craft AdvisoryDTX24 hr

Nearby

Beach Hazards Statements in Michigan, 2015Every beach hazards statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.